# SDR 2004UALA00971

- Difficulty date: October 23, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 47,685 hours, 13,888 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 2156204
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT SMOKE LIGHT ILLUMINATED.  SUPPLEMENTAL DATA UPDATE, REPLACED FORWARD EQUIPMENT COOLING SMOKE SENSOR.
